# SDR SWAA2020110428276

- Difficulty date: October 29, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA OVERWING EXIT DOOR LOWER EMERGENCY SIGNS FWD AND AFT INOPERABLE.  SECURED FUSE FOR OUTPUT PIN 9 AND PIN 10 OF POWER SUPPLY M1669 AND TEST OF THE ALL OVERWING DOOR EMERGENCY EXIT SIGNS FOUND NORMAL, PER B737 REF WDM 33-51-13 AND WDM 33-51-06-960-804.
